# SDR SWAA2022051206332

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1676
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1676 ARE INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1676 PER AMM 33-51-06-960-805. OPS CHECK GOOD.;[02] EDIT FOR PARTS USED PN# D717-001-100SWA S/N BN216960;[03] VERIFIED PARTS USED;[04] UPDATED PARTS INFO;[05] VERIFIED CORRECTIVE ACTIONS #1- #4
